# SDR QXEA2017112700681

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 26,163 hours, 27,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION ILLUMINATED WHEN FLAPS 5 WAS SELECTED.  RAN CHECKLIST.  FLAPS OPERATED NORMALLY ON SECOND ATTEMPT.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  PERFORMED GROUND IAW SPGRG & GPM 8.2.4,  M/C 3123 NO FUTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
